# SDR DL72S953427

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Inop
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O EMERGENCY LIGHT PATH, LIGHT OUT AND LENS   MISSING R2 DOOR.  REPLACED LAMP HOLDER, BULB AND LENS.  OPS CK GOOD.
